# SDR R61A201403280455

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Scavenge Tube
- Part number: 17006065401
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING TUBE SCAVENGE AND COUPLING HAVE FLANGE DEGRADATION.  MX R & R TUBE SCAVENGE AND COUPLING IAW AMM 20-10-13.
